# SDR UPS05245071

- Difficulty date: July 11, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 568,314 hours, 4,735 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG W/W, BS 870 FITTING HAS EVIDENCE OF CORROSION AT LOWER O/B FLANGE.  REPAIRED IAW UPS EO 727-53-20186.  (M)
